# SDR 20010207SG017

- Difficulty date: June 11, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N160AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1217
- Engine: Rroyce RB211524B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibrates
- Location: Nr 2 Engine
- Part time: 40,299 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 2 ENGINE VIBS WENT ABOVE 2.5 WITH WARNING LIGHT ON IN ''''B'''' CHANNEL.  ''''A'''' CHANNEL WAS DEFERRED SO UNABLE TO CROSSCHECK.  VIBRATIONS FELT IN THROTTLE AND AIRFRAME.  SHUT NR 2 ENGINE DOWN IN FLIGHT IAW EMERGENCY PROCEDURES.  PERFORMED TEST NR 16 LP COMPRESSOR ROTOR TRIM BALANCING PER MM 71-00-00 AND GROUP AVM SURVEY FORM M11-71-16.  INSTALLED BALANCE PLATE, ENGINE VIBES WITHIN LIMITS.  (M)
